Advertisement

Nonlinear Dynamics

, Volume 73, Issue 3, pp 1493–1494 | Cite as

Comments on “Delayed-state-feedback exponential stabilization for uncertain Markovian jump systems with mode-dependent time-varying state delays”

  • Nasibeh Zohrabi
  • Hamid Reza Momeni
  • Amir Hossein Abolmasoumi
Original Paper

Abstract

In this note some points for paper [Huabin Chen, Chuanxi Zhu, Peng Hu, Yong Zhang, Delayed-state-feedback exponential stabilization for uncertain Markovian jump systems with mode-dependent time-varying state delays, Nonlinear Dyn. (2012), doi: 10.1007/s11071-012-0324-3] are presented.

Keywords

Uncertain Markovian jump systems Exponential stability Stabilization Linear matrix inequalities (LMIs) State feedback controller 

References

  1. 1.
    Chen, H., Zhu, C., Hu, P., Zhang, Y.: Delayed-state-feedback exponential stabilization for uncertain Markovian jump systems with mode-dependent time-varying state delays. Nonlinear Dyn. 69, 1023–1039 (2012) MathSciNetzbMATHCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 2013

Authors and Affiliations

  • Nasibeh Zohrabi
    • 1
  • Hamid Reza Momeni
    • 1
  • Amir Hossein Abolmasoumi
    • 2
  1. 1.Electrical Engineering DepartmentTarbiat Modares UniversityTehranIran
  2. 2.Electrical Engineering DepartmentArak UniversityArakIran

Personalised recommendations